# SDR UIEA2019121106050

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,118 hours, 20,814 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113903
- Part serial: 111386
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT START VALVE STAYED ILLUMINATED WITH ASSOCIATED EICAS MESSAGE FOR 2 START ATTEMPTS. 3RD START ATTEMPT SUCCESSFUL. MAINTENANCE EXERCISED VALVE MANUALLY PRIOR TO 3RD ATTEMPT.  REPLACED THE RT ENG START VALVE IAW AMM 80-11-02, OPS CHECKED GOOD.
